# SDR DALA2025090106430

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAMES OF THE LH (P/N 141A8811) AND/OR RH (P/N 141A8811) NO. 1 DECK WINDOWS.   UPPER AFT CORNER FRAME OF 1 RIGHT WINDOW WAS REPAIRED PER ER/A 619132-14 ADTR REV. A. SECTION II. REPEAT #1 RIGHT WINDOW SURFACE HFEC INSPECTION OF THE WINDOW FRAME AND SECTION II PERMANENT REPAIR TRIPLER PER FIGURE 23 AND SECTION V AT INITIAL 50,000 A/C FLIGHT CYCLES, THEN REPEATING AT 18,000 FLIGHT CYCLES. (LP 1175185)
